Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Extreme nausea and headache after exercise:
ansukepp posted:
My 18 year old son has started and exercise regime and is extremely nauseated and has a bad headache. He is overweight and I want to know if I should be worried.
Rich Weil, MEd, CDE responded:
You ought to call his doctor. He's certainly not supposed to feel this way after exercise. He may have just overdone it, but his doctor should be the judge of that since his doctor knows his health status best. To play it safe go ahead and give the doctor a call. That way you'll know for sure if you should be worried or not and put your mind at ease.

Take care,

Helpful Tips

Change your workout
A lack of motivation may mean that your workout is too tedious. For example, if your doing lots of mind-numbing slow cardio, you could ... More
Was this Helpful?
30 of 32 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.